Alert archive / Wisconsin / Winter Storm Warnings in 2014

Winter Storm Warning 5, NWS Milwaukee, WI

November 24, 20144 counties in Wisconsin

NWS Milwaukee, WI issued this winter storm warning at Nov 24, 2014, 4:17 AM CST for 4 counties in Wisconsin. It took effect at Nov 24, 2014, 9:00 AM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2014, 4:17 AM CST (10:17 UTC)
In effect from
Nov 24, 2014, 9:00 AM CST
Expired
Nov 24, 2014, 2:07 PM CST
In force
5 hr
Issued by
NWS Milwaukee, WI

Counties Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 91 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
441 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WWUS43 KMKX 241017
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 AM CST MON NOV 24 2014

...LOW PRESSURE TO BRING ACCUMULATING SNOWS TO SOUTHERN
WISCONSIN...

.LOW PRESSURE TO THE EAST OF WISCONSIN IS DEEPENING DRAWING
COLDER AIR BACK INTO THE AREA ON INCREASING GUSTY WEST WINDS. THIS
WILL CHANGE THE RAIN TO SNOW FROM WEST TO EAST THIS MORNING.
ACCUMULATIONS OF 4 TO 6 INCHES ARE EXPECTED IN THE WARNING
AREA...WITH 3 TO 5 INCHES IN THE ADVISORY AREA. AREAS OF BLOWING
SNOW WILL DEVELOP LATER IN THE DAY.

WIZ046-047-241830-
/O.NEW.KMKX.WS.W.0005.141124T1500Z-141125T1200Z/
MARQUETTE-GREEN LAKE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN
417 AM CST MON NOV 24 2014

...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS
IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST TUESDAY.

* TIMING...RAIN WILL TURN OVER TO SNOW FROM WEST TO EAST BEGINNING
  AROUND 9 AM...AND BECOME HEAVY AT TIMES FROM LATE MORNING THROUGH
  THE EARLY AFTERNOON. THE SNOW WILL LIGHTEN DURING THE EVENING
  HOURS AND TAPER OFF DURING THE OVERNIGHT HOURS.

* SNOW ACCUMULATIONS...5 TO 6 INCHES..WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE.

* WINDS...WEST 15 TO 20 MPH...WITH GUSTS OF 25 TO 30 MPH.

* IMPACTS...THE COMBINATION OF RAPID SNOW ACCUMULATIONS AND
  REDUCED VISIBILITIES WILL CREATE HAZARDOUS TRAVEL
  CONDITIONS...ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS LATER IN
  THE AFTERNOON AND EVENING AS WELL AS MAKE IT DIFFICULT TO KEEP
  ROADS CLEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND STRONG
WINDS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.


&&

$$

WIZ051-052-241830-
/O.NEW.KMKX.WS.W.0005.141124T1900Z-141125T1200Z/
FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN
417 AM CST MON NOV 24 2014

...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS
IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST TUESDAY.

* TIMING...RAIN WILL TURN OVER TO SNOW FROM WEST TO EAST BEGINNING
  BETWEEN 10 AM AND 12 NOON...AND BECOME HEAVY AT TIMES THROUGH
  THE AFTERNOON. THE SNOW WILL LIGHTEN DURING THE LATE EVENING
  HOURS AND TAPER OFF DURING THE OVERNIGHT HOURS.

* SNOW ACCUMULATIONS...4 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS BETWEEN 25 MPH AND 30 MPH.

* IMPACTS...THE COMBINATION OF RAPID SNOW ACCUMULATIONS AND
  REDUCED VISIBILITIES WILL CREATE HAZARDOUS TRAVEL
  CONDITIONS...ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS LATER IN
  THE AFTERNOON AND EVENING AS WELL AS MAKE IT DIFFICULT TO KEEP
  ROADS CLEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS THE COMBINATION OF SIGNIFICANT
AMOUNTS OF SNOW....AND STRONG WINDS WILL MAKE TRAVEL VERY
HAZARDOUS OR IMPOSSIBLE.

&&

$$

WIZ060-066-071-072-241830-
/O.EXA.KMKX.WW.Y.0019.141124T1900Z-141125T1200Z/
OZAUKEE-MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...PORT WASHINGTON...MILWAUKEE...RACINE...
KENOSHA
417 AM CST MON NOV 24 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CST TUESDAY.

* TIMING...RAIN TURNS OVER TO SNOW EARLY THIS AFTERNOON AND
  CONTINUE THROUGH TONIGHT...TAPERING OFF BY TUESDAY MORNING

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...WEST WINDS INCREASE TO 15 TO 30 MPH DURING THE 
  AFTERNOON AND EVENING. 

* IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME
  SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE LATE AFTERNOON
  AND OVERNIGHT. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES
  ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

WIZ056-057-062-063-067>069-241830-
/O.CON.KMKX.WW.Y.0019.141124T1500Z-141125T0600Z/
SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
DODGEVILLE...MADISON...DARLINGTON...MONROE...JANESVILLE...BELOIT
417 AM CST MON NOV 24 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO MIDNIGHT CST TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO MIDNIGHT CST TONIGHT. 

* TIMING...RAIN TURNS TO SNOW BY MID-MORNING AND CONTINUES THROUGH
  THIS EVENING.

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...WEST WINDS INCREASE TO 15 TO 30 MPH IN THE AFTERNOON.

* IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME 
  SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE AFTERNOON 
  AND EVENING. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES 
  ESPECIALLY ON NORTH/SOUTH ROADWAYS LATER MONDAY INTO MONDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

WIZ058-059-064-065-070-241830-
/O.CON.KMKX.WW.Y.0019.141124T1900Z-141125T1200Z/
DODGE-WASHINGTON-JEFFERSON-WAUKESHA-WALWORTH-
INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...ELKHORN...LAKE GENEVA
417 AM CST MON NOV 24 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 AM CST TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 AM CST TUESDAY. 

* TIMING...RAIN TURNS OVER TO SNOW EARLY THIS AFTERNOON AND
  CONTINUES THROUGH TONIGHT...TAPERING OFF BY TUESDAY MORNING.

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...WEST WINDS INCREASE TO 15 TO 30 MPH DURING THE 
  AFTERNOON AND EVENING. 

* IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME 
  SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE LATE 
  AFTERNOON AND OVERNIGHT. BLOWING SNOW WILL ALSO CAUSE REDUCED 
  VISIBILITIES ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS MONDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

REM
2 follow-up statements
088 
WWUS43 KMKX 241704
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1104 AM CST MON NOV 24 2014

...LOW PRESSURE TO BRING ACCUMULATING SNOWS TO SOUTHERN
WISCONSIN...

.LOW PRESSURE TO THE EAST OF WISCONSIN IS DEEPENING DRAWING
COLDER AIR INTO THE AREA ON INCREASING GUSTY WEST WINDS. THIS
WILL CONTINUE TO CHANGE THE RAIN TO SNOW FROM SOUTHWEST TO
NORTHEAST INTO EARLY THIS AFTERNOON. ACCUMULATIONS OF 4 TO 6
INCHES ARE EXPECTED IN THE WARNING AREA... WITH 3 TO 5 INCHES IN
THE ADVISORY AREA. AREAS OF BLOWING SNOW WILL DEVELOP LATER IN THE
DAY.

WIZ046-047-250115-
/O.CON.KMKX.WS.W.0005.000000T0000Z-141125T1200Z/
MARQUETTE-GREEN LAKE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN
1104 AM CST MON NOV 24 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* TIMING...RAIN WILL TURN OVER TO SNOW INTO EARLY THIS AFTERNOON
  ...AND BECOME HEAVY AT TIMES. THE SNOW WILL LIGHTEN DURING THE
  EVENING HOURS AND TAPER OFF DURING THE OVERNIGHT HOURS.

* SNOW ACCUMULATIONS...5 TO 6 INCHES..WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

* WINDS...WEST 15 TO 20 MPH...WITH GUSTS OF 25 TO 30 MPH.

* IMPACTS...THE COMBINATION OF RAPID SNOW ACCUMULATIONS AND
  REDUCED VISIBILITIES WILL CREATE HAZARDOUS TRAVEL CONDITIONS...
  ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS LATER IN THE AFTERNOON
  AND EVENING AS WELL AS MAKE IT DIFFICULT TO KEEP ROADS CLEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
STRONG WINDS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

WIZ051-052-250115-
/O.CON.KMKX.WS.W.0005.141124T1900Z-141125T1200Z/
FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN
1104 AM CST MON NOV 24 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* TIMING...RAIN WILL TURN OVER TO SNOW FROM SOUTHWEST TO NORTHEAST
  BEGINNING EARLY THIS AFTERNOON...AND BECOME HEAVY AT TIMES
  THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. THE SNOW
  WILL LIGHTEN DURING THE LATE EVENING HOURS AND TAPER OFF DURING
  THE OVERNIGHT HOURS.

* SNOW ACCUMULATIONS...4 TO 6 INCHES...WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

* WINDS...WEST 15 TO 20 MPH WITH GUSTS BETWEEN 25 MPH AND 30 MPH.

* IMPACTS...THE COMBINATION OF RAPID SNOW ACCUMULATIONS AND
  REDUCED VISIBILITIES WILL CREATE HAZARDOUS TRAVEL CONDITIONS...
  ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS LATER IN THE AFTERNOON
  AND EVENING AS WELL AS MAKE IT DIFFICULT TO KEEP ROADS CLEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS THE COMBINATION OF SIGNIFICANT
AMOUNTS OF SNOW....AND STRONG WINDS WILL MAKE TRAVEL VERY
HAZARDOUS OR IMPOSSIBLE.

&&

$$

WIZ056-057-062-063-067>069-250115-
/O.CON.KMKX.WW.Y.0019.000000T0000Z-141125T0600Z/
SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
DODGEVILLE...MADISON...DARLINGTON...MONROE...JANESVILLE...BELOIT
1104 AM CST MON NOV 24 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* TIMING...SNOW CONTINUES THROUGH THIS EVENING.

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...WEST WINDS INCREASE TO 15 TO 30 MPH IN THE AFTERNOON.

* IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME 
  SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE AFTERNOON 
  AND EVENING. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES 
  ESPECIALLY ON NORTH/SOUTH ROADWAYS LATER MONDAY INTO MONDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

WIZ058>060-064>066-070>072-250115-
/O.CON.KMKX.WW.Y.0019.141124T1900Z-141125T1200Z/
DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH-
RACINE-KENOSHA-
INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND...
PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
1104 AM CST MON NOV 24 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY. 

* TIMING...RAIN TURNS OVER TO SNOW EARLY THIS AFTERNOON AND 
  CONTINUES THROUGH TONIGHT...TAPERING OFF BY TUESDAY MORNING. 

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...WEST WINDS INCREASE TO 15 TO 30 MPH DURING THE 
  AFTERNOON AND EVENING. 

* IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME 
  SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE LATE 
  AFTERNOON AND OVERNIGHT. BLOWING SNOW WILL ALSO CAUSE REDUCED 
  VISIBILITIES ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS MONDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$
592 
WWUS43 KMKX 242007
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
207 PM CST MON NOV 24 2014

...LOW PRESSURE CONTINUES TO BRING ACCUMULATING SNOWS TO SOUTHERN
WISCONSIN...

.LOW PRESSURE TO THE EAST OF WISCONSIN IS WRAPPING COLDER AIR INTO
SOUTHERN WISCONSIN AND HAS CHANGED THE RAIN TO SNOW. AMOUNTS HAVE
BEEN LIMITED A BIT BUT EXPECTING ACCUMULATIONS TO CONTINUE INTO
THE OVERNIGHT HOURS. HEAVY SNOW TOTALS ARE NOT EXPECTED BUT A
GENERAL 3 TO 5 INCH TOTAL LOOKS LIKE A GOOD BET. WITH COLDER
TEMPERATURES ARRIVING AND AN UPTICK IN THE WINDS...SOME BLOWING
SNOW IS EXPECTED AS WELL. 

WIZ046-047-250415-
/O.CAN.KMKX.WS.W.0005.000000T0000Z-141125T1200Z/
/O.EXA.KMKX.WW.Y.0019.000000T0000Z-141125T0600Z/
MARQUETTE-GREEN LAKE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN
207 PM CST MON NOV 24 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WINTER STORM WARNING HAS
BEEN CANCELLED.

* TIMING...SNOW CONTINUES THROUGH THIS EVENING.

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...WEST WINDS 15 TO 25 MPH.

* IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME
  SNOW COVERED AND SLIPPERY...ESPECIALLY THIS EVENING. BLOWING
  SNOW WILL ALSO CAUSE REDUCED VISIBILITIES ESPECIALLY ON
  NORTH/SOUTH ROADWAYS LATER MONDAY INTO MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

WIZ051-052-250415-
/O.CAN.KMKX.WS.W.0005.000000T0000Z-141125T1200Z/
/O.EXA.KMKX.WW.Y.0019.000000T0000Z-141125T1200Z/
FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN
207 PM CST MON NOV 24 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT UNTIL 6 AM CST TUESDAY. THE WINTER STORM WARNING HAS BEEN
CANCELLED.

* TIMING...SNOW WILL CONTINUE...MODERATE AT TIMES THIS
  EVENING...FOR MUCH OF THE NIGHT BUT TAPER OFF LATER TONIGHT.

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...WEST WINDS 15 TO 25 MPH.

* IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME 
  SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE LATE 
  AFTERNOON AND OVERNIGHT. BLOWING SNOW WILL ALSO CAUSE REDUCED 
  VISIBILITIES ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS MONDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

WIZ056-057-062-063-067>069-250415-
/O.CON.KMKX.WW.Y.0019.000000T0000Z-141125T0600Z/
SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
DODGEVILLE...MADISON...DARLINGTON...MONROE...JANESVILLE...BELOIT
207 PM CST MON NOV 24 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* TIMING...SNOW CONTINUES THROUGH THIS EVENING.

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...WEST WINDS 15 TO 25 MPH

* IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME
  SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE AFTERNOON AND
  EVENING. BLOWING SNOW WILL ALSO CAUSE REDUCED VISIBILITIES
  ESPECIALLY ON NORTH/SOUTH ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

WIZ058>060-064>066-070>072-250415-
/O.CON.KMKX.WW.Y.0019.000000T0000Z-141125T1200Z/
DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH-
RACINE-KENOSHA-
INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND...
PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
207 PM CST MON NOV 24 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY. 

* TIMING...SNOW CONTINUES INTO THE NIGHTTIME HOURS GRADUALLY
  DIMINISHING LATE. 

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS...WEST WINDS 15 TO 25 MPH.

* IMPACTS...AS TEMPERATURES DROP BELOW FREEZING ROADS MAY BECOME 
  SNOW COVERED AND SLIPPERY...ESPECIALLY DURING THE LATE 
  AFTERNOON AND OVERNIGHT. BLOWING SNOW WILL ALSO CAUSE REDUCED 
  VISIBILITIES ESPECIALLY ON RURAL NORTH/SOUTH ROADWAYS MONDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$
COLLAR

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm warning went out at Nov 24, 4:06 AM CST, 11 minutes earlier.

Area forecast discussion, Nov 24, 4:06 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 AM CST MON NOV 24 2014

.TODAY AND TONIGHT...THIS SECTION WILL BE ADDED SHORTLY.

.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

THERE COULD BE A LITTLE LIGHT SNOW OR FLURRIES LINGERING TUESDAY
MORNING...BUT OTHERWISE THE DAY LOOKS DRY AS SURFACE HIGH PRESSURE
SLIDES BY TO THE SOUTH.

LATEST MODELS HAVE TRENDED SOUTH FOR THE LOW PRESSURE SYSTEM ON
WEDNESDAY...SO HAVE BACKED OFF POPS AND SNOW AMOUNTS FOR NOW.
ENDED UP WITH ABOUT AN INCH WEDNESDAY AND WEDNESDAY NIGHT...BUT
COULD BE EVEN LESS PER DRIER MODEL SOLUTIONS.

.THANKSGIVING THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM

A WEAK WAVE MAY BRING A LITTLE LIGHT SNOW FRIDAY...BUT OTHERWISE IT
LOOKS MAINLY DRY FROM THANKSGIVING THROUGH THE WEEKEND.

BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THIS PERIOD EXCEPT
FOR SATURDAY WHEN HIGHS COULD BE UP NEAR NORMAL.

&&

.AVIATION/12Z TAFS/ AND MARINE...THESE SECTIONS WILL BE ADDED
SHORTLY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 6 AM CST
     TUESDAY FOR WIZ051-052.

     WINTER STORM WARNING FROM 9 AM THIS MORNING TO 6 AM CST
     TUESDAY FOR WIZ046-047.

     WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 6 AM CST
     TUESDAY FOR WIZ058>060-064>066-070>072.

     WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO MIDNIGHT CST
     TONIGHT FOR WIZ056-057-062-063-067>069.

LM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 6 AM CST TUESDAY
     FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, Nov 23, 11:10 PM CST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1110 PM CST SUN NOV 23 2014

WIZ046-047-051-052-056>060-062>072-242200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1110 PM CST SUN NOV 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LOOK FOR WIDESPREAD DENSE FOG TONIGHT WITH VISIBILITY DROPPING TO
LESS THAN 1/4 MILE. THE FOG WILL GRADUALLY LIFT FROM WEST TO EAST
AFTER MIDNIGHT. VISIBILITIES SHOULD IMPROVE IN MADISON BY 3 AM AND
MILWAUKEE BETWEEN 5 AND 6 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FOR MAINLY MONDAY AFTERNOON
AND NIGHT WITH THE EXCEPTION OF CENTRAL WISCONSIN AND THE LAKE
COUNTIES. 3 TO 5 INCHES OF SNOW AND BLOWING...DRIFTING SNOW IS
FORECAST AS THE RAIN CHANGES TO SNOW AND GUSTY WEST WINDS DEVELOP.
LESSER SNOW AMOUNTS ARE EXPECTED OVER THE LAKE COUNTIES AND
CENTRAL WISCONSIN BUT CHANGES TO THE FORECAST ARE POSSIBLE IF THE
RAIN CHANGES TO SNOW SOONER THAN EXPECTED.

LIGHT SNOW IS ALSO EXPECTED ON WEDNESDAY WITH LIGHT SNOW
ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK...BUT SNOWFALL
REPORTS ARE APPRECIATED.

LMZ643>646-242200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1110 PM CST SUN NOV 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

LOOK FOR AREAS OF DENSE FOG OVERNIGHT WITH VISIBILITIES DROPPING
BELOW 1/2 MILE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FROM MID MORNING MONDAY THROUGH
MONDAY NIGHT DUE TO STRONG AND GUSTY WESTERLY WINDS DEVELOPING.

WINDS AND WAVES WILL APPROACH SMALL CRAFT LEVELS WEDNESDAY NIGHT AND
THURSDAY AFTER THE PASSAGE OF ANOTHER COLD FRONT.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 9:05 PM CSTSmall Craft AdvisoryMKX30 hr
Nov 23, 10:49 PM CSTDense Fog AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more5 hr

Nearby

Winter Storm Warnings in Wisconsin, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.